Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed black spots on penis. What could be causing this?

Answered by
Dr.
Dr. Praveen Rodrigues

Dermatologist

Practicing since :1993

Answered : 1196 Questions

default
Posted on Sat, 15 Dec 2012 in Penis Problems
Question: hello dr,

i have been noticing these black spots on my penile for a while but i dont know why i'm being obsessed by them recently !

so please can you tell me what they! and if they look serious or not !

they do not hurt and they dont have any puss out of them and they are in the hair area.

i have been sexually active with one partner for three years and i guess we are both fine i guess we are athletes too and i never had a sexual intercourse with another during these three years.
they spots are on the beginning of the penile shaft at the bottom and they are 4 on the left and maybe 3 on the right and they are all in the hair area as u can see in the images.

Thank you dr.
doctor
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there XXXXXXX
From your history & the photographs, no they do not appear sinister or serious.
They appear like old ingrown hair follicles or benign growths that have got lichenified.
In either case, in the current scenario, if you want to get rid of them, apply a topical cream called EMLA that is a local anaesthetic some 45 mts before reaching the dermatologists' clinic & it can be easily removed using either a hyfrecator or a laser equipment that am sure is standard in your parts noting you are in kuwait. Alternatively you can combine it with a holiday & get it done on one of your trips abroad & you are most welcome to India for this.
I note you are both athletes & in a monogamous relationship for 3 years so an STD does not seem likely especially as in those parts (i lived in abu-dhabi for years) one gets tested regularly. Cheers & Good Luck & hope it is soon sorted out.
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist XXXXXXX Hospital, Bangalore, India.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on Lidocaine/prilocaine

doctor1 MD

I am a 30 year old female height 165cm weight 50kg. I got married 4 months ago & me & my husband have had no luck making love. We can't break the hymen he is very gentle & goes slow but I am in excruciating pain! I have tried emla cream & xylocaine it doesn't help. I seen a gynocologist who has referred me to hospital to have my hymen snipped. I'm hoping you can recommend something else as I'm not that keen to have surgery. Thank you

doctor1 MD

Please give me the complete instructions so I can deflorate my wife for the first time

Pleas answer the the following questions :



What is the best position for the wife before defloration ?

Is it preferable to use KY gel lubricant ?

How long does the blood continues after rupture of the hymen ?

What if the blood persists , what is the best drug or cream to stop it ?

What could be the causes of persistant bleeding ?

What drug can be used to clean the wound after defloration , is it Feminic7 , vaginal betadine, or just moderately warm water ?

Should she use moisturer vaginal suppositories ?

Can she use 1st generation cephalosporine 500 mg twice daily for 7 days to prevent infection ?

Can she use NSAIDS for pain control in the first day ?

Can she use EMLA cream for controlling pain ?

Does sitz baths helps healing ?

When can I continue sexual act after the defloration , is in the first hour , first day , or preferable

Keep the wound to heal for 2 days and then continue coitus ?



Thank you for answering these questions before the 10th of SEPTEMBER 2011



doctor1 MD

Hi Doctor, Iam having acne scars and after visiting a doctor, i have been suggested Laser Treatment . Please find the attached pics. Is side effect common for Laser treatment? What is the risk that is associated with this treatment? During Laser...

doctor1 MD

Hello I was recently diagnosed for genital herpes, and was given aciclovir and emla cream to sooth the sores, the sores are beginning to go after 2 days of treatment but I have now developed 3 ulcers in my genital area and it s really painful and swollen. I need to know what can heal this as fast as it is painful and embarrassing and I don t feel clean down there. HELP! !!

doctor1 MD

Hi, Recently there is a small pimple/ blister type of growth on my skin(face) close to eye.Its a small growth something like pimple(but not pimple).Its been around 3 weeks and this has grown from very small to a size which can be hold through...